# SDR ABXA9700985

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 5912285515
- Condition: Cracked
- Location: Bs 639-658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE WINDOW FRAME BETWEEN F/STA 639 TO 658 CRACKED AT UPPER FORWARD CORNER RT SIDE.  REPAIRED WINDOW FRAME IAW ABX DC9 SUPPLEMENT SRM K05159.
